Alert archive / California / High Wind Watches in 2007

High Wind Watch 7, NWS Las Vegas, NV

April 16, 2007Inyo County, California

NWS Las Vegas, NV issued this high wind watch at Apr 16, 2007, 4:01 AM PDT for Inyo County, California. It took effect at Apr 17, 2007, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 16, 2007, 4:01 AM PDT (11:01 UTC)
In effect from
Apr 17, 2007, 2:00 PM PDT
Expired
Apr 17, 2007, 5:06 AM PDT
In force
Issued by
NWS Las Vegas, NV

County Inyo County, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 161101
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
401 AM PDT MON APR 16 2007

...HIGH WIND WATCH TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT
FOR THE EAST SLOPE OF THE SOUTHERN SIERRA AND OWENS VALLEY...

.A STRONG AREA OF LOW PRESSURE WILL MOVE INTO WESTERN NEVADA
TUESDAY NIGHT. CONDITIONS LOOK FAVORABLE FOR THE DEVELOPMENT OF
STRONG WEST WINDS ALONG THE LEE OF THE SOUTHERN SIERRA.

CAZ519-520-162200-
/O.NEW.KVEF.HW.A.0007.070417T2100Z-070418T1300Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
401 AM PDT MON APR 16 2007

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT. 

THE POTENTIAL FOR STRONG AND DAMAGING DOWNSLOPE WINDS EXISTS
TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING ALONG THE LEE OF
THE SOUTHERN SIERRA. WEST WIND GUSTS UP TO 70 MPH COULD OCCUR
BELOW CANYON OPENINGS WEST OF HIGHWAY 395.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH AND...OR GUSTS
OF 70 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE TO
MONITOR FORECASTS FOR THE LATEST INFORMATION. 

$$

PIERCE
2 follow-up statements
000 
WWUS75 KVEF 162152
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
252 PM PDT MON APR 16 2007

...HIGH WIND WATCH TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT
FOR THE EAST SLOPE OF THE SOUTHERN SIERRA AND OWENS VALLEY...

.A STRONG AREA OF LOW PRESSURE WILL MOVE INTO WESTERN NEVADA
TUESDAY NIGHT. CONDITIONS LOOK FAVORABLE FOR THE DEVELOPMENT OF
STRONG WEST WINDS ALONG THE LEE OF THE SOUTHERN SIERRA.

CAZ519-520-171000-
/O.CON.KVEF.HW.A.0007.070417T2100Z-070418T1300Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
252 PM PDT MON APR 16 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT FOR THE EASTERN SIERRA SLOPES AND THE
OWENS VALLEY.

THE POTENTIAL FOR STRONG AND DAMAGING DOWNSLOPE WINDS EXISTS
TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING ALONG THE LEE
OF THE SOUTHERN SIERRA. WEST WIND GUSTS UP TO 70 MPH COULD OCCUR
BELOW CANYON OPENINGS WEST OF HIGHWAY 395.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 50 MPH AND...OR
GUSTS OF 70 MPH OR STRONGER MAY OCCUR IN THE WATCH AREA. CONTINUE
TO MONITOR FORECASTS FOR THE LATEST INFORMATION.

$$

MORGAN
000 
WWUS75 KVEF 171206 RRA
NPWVEF

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
444 AM PDT TUE APR 17 2007

...STRONG WINDS WILL OCCUR ACROSS MUCH OF THE SOUTHERN GREAT BASIN
AND MOJAVE DESERT THIS AFTERNOON THROUGH WEDNESDAY...

.A STRONG AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL
SWEEP ACROSS GREAT BASIN LATE THIS AFTERNOON THROUGH WEDNESDAY.
STRONG AND DAMAGING DOWNSLOPE WINDS WILL OCCUR IN THE LEE OF THE
SOUTHERN SIERRA THAT WILL IMPACT HIGH PROFILE VEHICLES TRAVELING
HIGHWAY 395. AREAS OF BLOWING DUST AND SAND WILL ALSO CREATE AREAS
OF REDUCED VISIBILITIES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES
ON THIS SITUATION.

CAZ519-520-171915-
/O.UPG.KVEF.HW.A.0007.070417T2100Z-070418T1300Z/
/O.NEW.KVEF.HW.W.0007.070417T2100Z-070418T1300Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE
444 AM PDT TUE APR 17 2007

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND 
WARNING FOR THE EAST SLOPE OF THE SOUTHERN SIERRA AND OWENS 
VALLEY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM PDT 
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

STRONG AND DAMAGING DOWNSLOPE WINDS WILL OCCUR LATE THIS AFTERNOON
AND TONIGHT ALONG THE EAST SLOPE OF THE SOUTHERN SIERRA AND
WESTERN FOOTHILLS OF THE OWENS VALLEY. LOCALIZED WEST WINDS GUSTS
BETWEEN 75 AND 85 MPH ARE POSSIBLE NEAR CANYON OPENINGS WEST OF
HIGHWAY 395. WEST WIND GUSTS UP TO 60 MPH COULD REACH HIGHWAY 395
MAKING TRAVEL FOR HIGH PROFILE VERY HAZARDOUS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG HIGHWAY 395.

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH
AND...OR GUSTS OF AT LEAST 70 MPH CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ523-171915-
/O.NEW.KVEF.WI.Y.0021.070417T1900Z-070419T0000Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
444 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR WESTERN SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM
NOON TODAY TO 5 PM PDT WEDNESDAY.

WEST WINDS WILL INCREASE OVER THE MOJAVE DESERT BY EARLY
AFTERNOON AND CONTINUE THROUGH WEDNESDAY AS A STRONG AREA OF LOW
PRESSURE MOVES ACROSS THE GREAT BASIN. SUSTAINED WEST WINDS OF 20
TO 35 MPH WITH GUSTS UP TO 50 MPH WILL OCCUR.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. 

$$

CAZ521-522-NVZ014-017-171915-
/O.NEW.KVEF.WI.Y.0021.070417T2100Z-070418T1300Z/
WHITE MOUNTAINS OF INYO COUNTY-DEATH VALLEY NATIONAL PARK-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
INCLUDING THE CITIES OF...FURNACE CREEK...STOVEPIPE WELLS...
SHOSHONE...TECOPA...BEATTY...GOLDFIELD...SILVER PEAK...DYER...
PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY
444 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR ESMERALDA...NYE AND EASTERN INYO COUNTIES...WHICH IS IN
EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM PDT WEDNESDAY.

SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 55 MPH
WILL OCCUR THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION. 

$$

CAZ524>526-171915-
/O.NEW.KVEF.WI.Y.0021.070418T0000Z-070419T0000Z/
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
INCLUDING THE CITIES OF...BAKER...MOHAVE NATIONAL PRESERVE...
MORONGO VALLEY...YUCCA VALLEY...JOSHUA TREE...TWENTYNINE PALMS
444 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR EASTERN AND SOUTHERN SAN BERNARDINO COUNTY...WHICH IS IN
EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT WEDNESDAY.

WEST WINDS WILL INCREASE OVER THE MOJAVE DESERT LATE THIS AFTERNOON
AND CONTINUE THROUGH WEDNESDAY AS A STRONG AREA OF LOW PRESSURE
MOVES ACROSS THE GREAT BASIN. SUSTAINED WEST WINDS OF 20 TO 35 MPH
WITH GUSTS UP TO 50 MPH WILL OCCUR.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

AZZ036-NVZ020>022-171915-
/O.NEW.KVEF.WI.Y.0021.070418T0700Z-070418T1800Z/
LAKE MEAD NATIONAL RECREATION AREA-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY...
HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI
444 AM PDT TUE APR 17 2007 /444 AM MST TUE APR 17 2007/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT PDT /MIDNIGHT MST/
TONIGHT TO 11 AM PDT /11 AM MST/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR THE LAS VEGAS VALLEY....LAKE MEAD NATIONAL RECREATION
AREA AND SOUTHERN CLARK COUNTY...WHICH IS IN EFFECT FROM MIDNIGHT PDT
/MIDNIGHT MST/ TONIGHT TO 11 AM PDT /11 AM MST/ WEDNESDAY.

SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 55 MPH
WILL OCCUR TONIGHT THROUGH EARLY WEDNESDAY MORNING AS A STRONG
AREA OF LOW PRESSURE MOVES ACROSS THE GREAT BASIN.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

PIERCE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Apr 16, 3:25 AM PDT, 36 minutes earlier.

Area forecast discussion, Apr 16, 3:25 AM PDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
325 AM PDT MON APR 16 2007

.SYNOPSIS...A COLD UPPER LEVEL LOW OVER NORTHWEST ARIZONA WILL
SLOWLY MOVE EAST TODAY...BRINGING SCATTERED RAIN AND SNOW
SHOWERS AND UNSEASONABLY CHILLY TEMPERATURES TO THE AREA. THE LOW
WILL FINALLY MOVE AWAY MONDAY NIGHT...WITH RAIN CHANCES ENDING AND
WARMER TEMPERATURES EXPECTED ON TUESDAY. ANOTHER STORM WILL ROLL
INTO THE PACIFIC NORTHWEST ON TUESDAY...BRINGING A CHANCE OF HIGH
WINDS TO THE SOUTHERN SIERRA TUESDAY AFTERNOON AND OVER MUCH OF THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN TUESDAY NIGHT AND WEDNESDAY.
FINALLY...ANOTHER LOW WILL IMPACT THE AREA LATE IN THE WEEK.
&&

.SHORT TERM...FORECAST AREA IN FOR A ROLLER COASTER RIDE THIS WEEK
AS PROGRESSIVE PATTERN WILL BE IMPACTING THE WEST COAST. UPPER LOW
OVER NORTHWEST ARIZONA EARLY THIS MORNING WITH BANDS OF SHOWERS
MOVING FROM NORTH-SOUTH ON BACKSIDE OF LOW. RADAR/SURFACE
OBSERVATIONS INDICATE MAIN BAND PRESENTLY EXTENDS FROM
DAGGETT-INDIAN SPRINGS-CALIENTE. INFRARED IMAGERY SHOWS CLOUD TOPS
HAVE BEEN WARMING SO EXPECT AREA WILL CONTINUE TO WEAKEN AND
DISSIPATE OVER THE NEXT 6 HOURS. ALLS QUITE OVER MOHAVE COUNTY BUT
DUE TO PROXIMITY OF UPPER LOW AND WITH SOME HEATING CLOUDS WILL
BUBBLE UP BY AFTERNOON. SHOWERS WILL END EARLY THIS EVENING OVER
NORTHWEST ARIZONA AS UPPER LOW ACCELERATES EAST AND SHORTWAVE RIDGE
MOVES INLAND ACROSS NEVADA AND CALIFORNIA. MODELS LOOK A TAD SLOWER
AND DEEPER WITH NEXT TROUGH MOVING INTO THE GREAT BASIN TUESDAY
NIGHT AND WEDNESDAY. THIS TROUGH WILL BE MORE OF A WIND PRODUCER
THAN PRECIPITATION MAKER. AS TROUGH MOVES INTO NORTHERN CALIFORNIA
TUESDAY AFTERNOON STRONG WINDS WILL BE PERPENDICULAR TO THE SIERRA
WHILE OTHER PARAMETERS LOOK FAVORABLE FOR A DOWNSLOPE WIND EVENT.
PERIOD FOR STRONG WINDS LOOKS TO BE BETWEEN 2 PM TUESDAY AND 6 AM
WEDNESDAY SO WILL ISSUE A HIGH WIND WATCH. STRONG BELT OF WINDS SAGS
SOUTH ACROSS SAN BERNARDINO...CLARK AND MOHAVE COUNTIES LATE TUESDAY
NIGHT THROUGH WEDNESDAY. TEMPERATURES WILL REMAIN BELOW NORMAL TODAY
THEN WARM ABOUT 10 DEGREES TUESDAY BEFORE COOLING
WEDNESDAY.

.LONG TERM...ACTIVE PATTERN SEEN CONTINUING FOR THE NEXT WEEK AS A
SERIES OF LOW PRESSURE SYSTEMS MOVE THROUGH THE WESTERN STATES. AS
WITH NEARLY EVERY LOW PRESSURE SYSTEM THIS WINTER/SPRING...
PRECIPITATION LOOKS TO BE MINIMAL FOR THE CWA AND MAIN EFFECTS WILL
BE WINDS. BEST DAY LOOKS TO BE THURSDAY AS THE REGION IS BETWEEN
SYSTEMS AND A FLAT RIDGE OVER THE AREA. THIS WOULD LEAD TO FAIRLY
LIGHT WINDS AND NEAR NORMAL TEMPERATURES. THE NEXT IN THE SERIES OF
LOW PRESSURE SYSTEMS WILL MOVE INTO THE PACIFIC NORTHWEST THURSDAY
NIGHT AND DROP INTO NORTHERN CA FRIDAY AFTERNOON. THIS WILL INCREASE
THE WINDS OVER THE CWA AND EXPECT MOST AREAS TO EXPERIENCE BREEZY TO
WINDY CONDITIONS FRIDAY AFTERNOON AND EVENING. THE LOW IS FORECAST
TO TRACK EAST ACROSS NORTHERN NEVADA AND BRING SLIGHT CHANCES OF
PRECIPITATION TO THE NORTHERN CWA WHILE THE SOUTH REMAIN DRY. THIS
IS A CHANGE FROM PREVIOUS RUNS WHICH HAD THE LOW TAKING A MORE
SOUTHERLY TRACK. THIS LOW WILL MOVE INTO UTAH SATURDAY AND LEAVE THE
AREA UNDER A NORTHWEST FLOW THROUGH THE REMAINDER OF THE EXTENDED.
THIS WILL LEAVE THE CWA WITH DRY CONDITIONS AND SLIGHTLY BELOW
NORMAL TEMPERATURES.
&&

.FIRE WEATHER...STRONG TROUGH MOVING INTO THE GREAT BASIN LATE
TUESDAY AND WEDNESDAY WILL PRODUCE A PERIOD OF STRONG AND GUSTY
WINDS. WINDS SPEEDS AND RELATIVE HUMIDITY VALUES LOOK MARGINAL
TUESDAY AFTERNOON IN ESMERALDA AND INYO COUNTIES. IT LOOKS MORE
FAVORABLE THAT RED FLAG CONDITIONS COULD BE WEDNESDAY ACROSS SAN
BERNARDINO...CLARK AND MOHAVE COUNTIES WITH SINGLE DIGIT RELATIVE
HUMIDITIES.
&&

.AVIATION...FOR KLAS: NORTHWEST TO NORTH WINDS WILL REMAIN ACROSS
THE VALLEY THROUGH 18Z AS LOW PRESSURE SLOWLY TRACKS SOUTHEAST AWAY
FROM THE AREA. WINDS ARE EXPECTED TO REMAIN AROUND 10-15 KTS BEFORE
DIMINISHING. ISOLATED SHOWERS WILL ALSO TRACK THROUGH THE
VALLEY...BUT SHOULD GENERALLY REMAIN LIGHT. CIGS MAY DROP AS LOW AS
6 KFT...BUT WILL GENERALLY REMAIN AROUND 7 KFT.

THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: MOSTLY CLOUDY SKIES WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL PERSIST THROUGHOUT THE REST OF TONIGHT AND EARLY
MORNING BEFORE BEGINNING TO IMPROVE FROM WEST TO EAST BY 15Z. CIGS
WILL GENERALLY BE AROUND 10 KFT EXCEPT IN SHOWERS/TSTMS WHERE CIGS
AS LOW AS 5 KFT CAN BE EXPECTED.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...NONE.
.AZ...NONE.
.CA...HIGH WIND WATCH FROM 2 PM TUESDAY THROUGH 6 AM WEDNESDAY
      FOR ZONES 519 AND 520.
&&

PIERCE/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Apr 15, 8:24 PM PDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
824 PM PDT SUN APR 15 2007

AZZ001>003-036-CAZ519>527-NVZ014>022-161500-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
824 PM PDT SUN APR 15 2007 /824 PM MST SUN APR 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TONIGHT

THE THREAT FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER PACIFIC STORM SYSTEM IS FORECAST TO MOVE ACROSS THE NORTHERN
GREAT BASIN LATE TUESDAY THROUGH WEDNESDAY. THIS WILL RESULT IN
STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHERN NEVADA...EASTERN
CALIFORNIA AND NORTHWEST ARIZONA BOTH DAYS. RELATIVE HUMIDITY
VALUES OF LESS THAN 15 PERCENT ARE ALSO POSSIBLE. LAND MANAGEMENT
AGENCIES SHOULD CONTINUE TO MONITOR THE FIRE WEATHER FORECAST FOR
THE LATEST INFORMATION ON THE SITUATION. IN ADDITION...WIND
ADVISORY CRITERIA WILL BE POSSIBLE ACROSS MUCH OF THE AREA DURING
THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Watches in California, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.